American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A33) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Allan Adler and Pradeep Shukla. Formal moduli of modules over local $k$-algebras . Trans. Amer. Math. Soc. 337 (1993) 143-158. MR 1091702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Philip G. Buckhiester. Rank $r$ solutions to the matrix equation $XAX\sp{T}=C,\,A$\ alternate, over ${\rm GF}(2\sp{y})$ . Trans. Amer. Math. Soc. 189 (1974) 201-209. MR 0330196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Morris Newman. Symmetric completions and products of symmetric matrices . Trans. Amer. Math. Soc. 186 (1973) 191-201. MR 0485931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] A. Adrian Albert. Symmetric and alternate matrices in an arbitrary field. I . Trans. Amer. Math. Soc. 43 (1938) 386-436. MR 1501952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] M. H. Ingraham and M. C. Wolf. Relative linear sets and similarity of matrices whose elements belong to a division algebra . Trans. Amer. Math. Soc. 42 (1937) 16-31. MR 1501911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1